# SDR 4DPA2023010800001

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 40,323 hours, 31,293 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THIS AIRCRAFT IS N918JX/PREVIOUSLY N14558- CREW REPORTED-A/C LOST COMPLETE FUEL INDICATION AND DIVERTED TO JAX. CORRECTIVE ACTION- PERFORMED FUEL QTY SYSTEM RESET ALL INDICATIONS RETURNED NO FURTHER INDICATION ISSUES EXIST.
